# SDR 2004UALA00962

- Difficulty date: October 14, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 11,926 hours, 3,238 cycles
- Engine: Pwa PW4052
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENG SILENT SURGE FLAGGED BY AIRCRAFT.  THIS EVENT WAS A SILENT SURGE THAT WAS REPORTED BY THE ENGINEER WHO MONITORS THE ECM. THE EPR WAS BELOW 1.25. THE AIRCRAFT AND FLIGHT CREW DID NOT REPORT THIS EVENT. SURGE CHECKS WERE ACCOMPLISHED ON THE ENGINE WITH NO DISCREPANCIES NOTED. AIRCRAFT RETURNED TO SERVICE.
